# SDR UALA2010071302517

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,918 hours, 13,639 cycles
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32144882
- Condition: Faulty
- Location: Lt Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED OFF LIGHT ILLUMINATED WITH LT ENG BLEED OFF EICAS MESSAGE WITH ENG RUNNING, BLEED SWITCH ON & ISOLATION VALVE CLOSED. PACK ON WITH DUCT PRESSURE ZERO. BLEED LIGHT STAYS ON WITH THROTTLES ADVANCED ABOVE 41 PERCENT N1. RECORD DUCT PRESSURE WHEN ADVANCED. LT ENGINE BLEED OFF EICAS. FOLLOWED PROCEDURE, LIGHT OUT MOMENTARY THEN BACK ON. PRESS ZERO. DEFERRED BLEED INOP, CLOSED.  REPLACED FAN AIR TEMP SENSOR. RAN NR 1 ENGINE DUCT PRESSURE 20 PSI AT IDLE. BLEED LIGHT OPERATES NORMALLY.
